How long did you stop for and were you only taking them at night before bed? If it was a few days and this is all the wd you had don't keep taking them. These will pass and are very very mild compared to most. Usually it will feel like you have a really bad flu for a few days and then start to get better. The anexity will ease up to and the same for sleep. Follow the Thomas reciepe you can find on this site and take a lot of hot baths or showers(they really work wonders). I found it to be really helpful to get out of the house even if it was just to take a drive or go to a friends and talk to keep myself busy. These get the best of us so don't be to hard on yourself. You wanting to quit is something to be proud of. Better to stop now before it gets worse. Good luck and let me know how it goes.
Well I took them before bed time every night for a little over a year...I ran out and went to another clinic and they gave me Lorcets but I only took those for a month. I mostly took Vicos, but like I said 2 weeks ago I had surgery and they told me to take 2 every 6 hrs. I think I am having withdrawals from that mostly...
Hello. Yes your body is going thru withdrawls. You can get thru those and the Thomas recipe helps to ease the symptoms. Now the real question is are you addicted to them or has your body become dependent? There is a difference. If you find your having severe mental cravings and you feel you need to take them to function and be normal you may be addicted. If your not craving and obsessing over not having them then it could be physical dependency. What are your thoughts?
I don't crave them, it's just this feeling of anxiety I have when I don't take them..where do I get that recipe?
You can find the Thomas Recipe or the Amino Acid Protocol in the health pages which can be found on the upper right hand side of the page.
What helped me with the anxiety the most was exercise. It can be hard to muster up the energy to do so but force yourself even if it's just a short walk around the block at first. It makes a world of difference!
The worst of the withdrawals usually only last about 4 or 5 days. It really lets up after that. The mental aspect usually lasts a little longer but since you are not an addict you should be fine. When I first took them for a back injury I was on them for about a year and never exceeded the prescribed dose. I was not an addict at the time. I felt bad for about 5 days and then felt completely normal. I'm guessing it will be the same for you. Just push through. It will be over with before you know it.
Best of luck!
HI well you caught this thing early on so your withdrawals shouldn't be to bad if your get the restless legs a hot bath will help they also make some stuff called highlands restful legs you can get it up at wallmart its in with the vitamins and herbal stuff....the thomas recipe has a lot of good stuff in it to detox with but your habit is small your probably only going to see a few restless nights and mabe some stomach issues sleeping may be a problem for a wile because you took them b/4 bed for so long but sleep will return with time keep posting for support we can walk you threw this good luck and God bless.....Gnarly
Yes thank you for all your responses
Last night was awful, I decided to not take any at all instead of weening and I could not sleep. I think I finally slept from being up all night. Hopefully tonight will be less stressfull on me. I am confident I will beat this soon.